# SDR AALA202307180607

- Difficulty date: July 16, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 62,679 hours, 36,779 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING AILERON #3 HINGE HAS EXCESSIVE PLAY. REPLACED HINGE PER AMM 27-14-41.
